- 09-09-2010, 04:50 AM
So this has happened twice now. After squatting during the day my quads completely seize up on me and it hurts. No way of positioning them seems to help. They lock up and pain shoots through them. The only thing that seems to help is to ice them. I will get up from sitting down or laying down and wont be able to move. It wouldnt be so bad but last night it happened when I was up stairs. I dont think I would have been able to make it down stairs.
Any help would be appreciated.
- 09-09-2010, 07:10 AM
Does this happen with other leg exercises i.e. Leg Press. Lunges, etc.? It sounds like the muscle is seizing up. The only time something similar happened to me was when I was doing cable rows and ended up twisting my back and pulling a muscle. Like an idiot I carried on training and later that day my back completely seized up. I was on ibuprofen (800mg) several times a day for about 5 days just to ease the pain.
I would say speak to your doctor but he would probably tell you to stop squatting. Maybe a physiotherapist would have more understanding about why the muscle is seizing and how to avoid it?
- 09-09-2010, 11:49 AM
Sounds like your muscles are locking up. They are most likely too tight. Get a foam roller and work out your inner thighs and quads. After using the foam roller stretch the quads regularly.I've had this problem lots of times in the past.ôLord, whom shall we go away to? You have sayings of everlasting life"- John 6:68
WHAT has science offered?
09-09-2010, 11:56 AM
This has only happen 2 times. Both times it was on days when I squat. It happens hours later after laying down or sitting down for a while and then getting up. I had no pain while lifting today.
Been meaning to look into getting a foam roller guess my quads r forcing my hand. Last night it was mainly the lower portion of my quad right above my knee.
Similar Forum Threads
- By gettin'old in forum Exercise ScienceReplies: 12Last Post: 11-15-2011, 01:25 PM
- By potobori in forum Female FitnessReplies: 4Last Post: 05-11-2009, 12:15 AM
- By SHaneA655 in forum Male Anti-Aging MedicineReplies: 6Last Post: 10-20-2008, 01:07 PM
- By Jstedt in forum SupplementsReplies: 2Last Post: 06-29-2007, 05:10 PM
- By deaconbill in forum Weight LossReplies: 11Last Post: 11-29-2002, 11:38 AM
Single Sign On provided by vBSSO